# SDR SROM060720221

- Difficulty date: June 7, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N792CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 29,818 hours, 30,995 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin Panel
- Part number: UNK
- Part serial: 4160
- Condition: Corroded
- Location: Zone 200
- Part time: 29,818 hours, 30,995 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE OUTER SKIN AT FSX69 TO FSX553 AND STR12P TO STR3P CHAFED ALONG WING TO FUSELAGE FAIRING SEAL (AFT LH WING TO FUSE FAIRING).
